MathSciNet Relay Station
MathSciNet bibliographic data
MR1501966 34A34 (34A25 34C20 37J15 70F20 70F25 70H05)
van Kampen, E. R.; Wintner, Aurel On the reduction of dynamical systems by means of parametrized invariant relations. Trans. Amer. Math. Soc. 44 (1938), no. 2, 168–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement